ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об ограниченности некоторых интегральных операторов

Айрапетян, Г. М. (1990) Об ограниченности некоторых интегральных операторов. Հայաստանի ԳԱ Զեկույցներ, 91 (2). pp. 51-56. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1370Kb

Item Type:Article
Additional Information:Որոշ ինտեգրալ ձևափոխությունների սահմանափակության մասին; On bound of some integral operators
Uncontrolled Keywords:Հայրապետյան Հ. Մ., Hayrapetian H. M.
Subjects:Q Science > QA Mathematics
ID Code:5672
Deposited By:NAS Reports
Deposited On:25 Apr 2013 15:21
Last Modified:04 Jun 2020 18:42

Repository Staff Only: item control page